# SDR KKVA20190305002

- Difficulty date: February 28, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N504VJ
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9566
- Aircraft time: 3,481 hours, 1,212 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, UPON INITIAL CLIMB OUT, AT 1,000, WE HEARD SOME NOISE FROM THE DOOR AREA, AS IF SOMETHING HAD BECOME UNLATCHED, AND WE SIMULTANEOUSLY SAW A YELLOW DOOR INDICATION ON THE STATUS SYNOPTIC PAGE. WE DECLARED AN EMERGENCY, CONTINUED OUR CLIMB TO 2,000', WHERE WE ENTERED A DOWNWIND LEG FOR LANDING ON THE RUNWAY OF OUR CHOOSING, AS WE WERE CLEARED TO LAND ON ANY RUNWAY BY THE CONTROL TOWER.  WE LANDED WITH NO DIFFICULTIES. AIRCRAFT WAS REMOVED FROM SERVICE AND MAINTENANCE INSPECTED THE MAIN ENTRANCE DOOR (MED) WITH NO DISCREPANCIES NOTED.  OPERATIONAL CHECKED SEVERAL TIMES WITH NO DEFECTS NOTED. ALL WORK PERFORMED IAW AMM 52-11-00-010-801 & 52-11-0-410-801. NOTE: CREW MENTIONED TO MAINTENANCE THAT THE MED HANDLE MAY NOT HAVE BEEN FULLY DOWN.  AIRCRAFT HAS FLOWN 14 ADDITIONAL LANDINGS TO DATE WITH NO FURTHER FAULTS NOTED.
